# SDR SWAA2021072733848

- Difficulty date: December 3, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E I/B ON TOP OF FUEL BOOST PUMP FOUND ANGLE CRACKED. P/N 116A3939-2 / REMOVED AND REPLACED CRACK ANGLE ON R/H WING L/E I/B ON BOOST PUMP AREA PER REF SRM 57-20-10-1A-3; ANGLE P/N 116A3939-2
